# SDR MASA20220107017

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC670120519
- Part serial: NA
- Condition: None
- Location: Slat Track 2-2lh
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 2-2 OF SLAT#2 ON THE LH WING WAS FOUND TO HAVE CORROSION DAMAGE ON THE LOWER FACE. PERFORM PERMANENT REPAIR IAW CRJ7/9 ILLUSTRATED PARTS CATALOG (IPC} 27-81-41, FIGURE 5, ITEM 80 (REV 70 DATED 10 AUG 2021)
